# SDR 2007FA0001092

- Difficulty date: November 30, 2007
- Submitted: December 19, 2007
- Operation: General aviation
- Aircraft: N607PM
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5146
- Engine: Rroyce BR700710A110
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 243185502
- Condition: Failed
- Location: Galley
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE ODOR OF ELECTRICAL SMOKE IN THE GALLEY.  THE ODOR WAS COMING FROM THE OVEN, THEN THE OVEN CB OPENED (POP).  THE OVEN WAS REMOVED AND REPLACED WITH A NEW UNIT.  (K)
